Dreams a month after surgery?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Dreams/nightmares after surgery
Major surgery causes all kinds of stress on the body and the mind takes it all into account. A small percentage of patients experience exactly what you are describing. Another thing that could possibly be linked to your nightmares is Decadron. Sometimes, the anesthesia provider or your surgeon gives Decadron (or similar corticosteroid) to minimize post-op nausea and help with post-op pain relief. One of the side-effect of corticosteroids is vivid nightmares. Ask your PS if that was given to you. If so, don't worry. The effects are short lived and will resolve over the next week or two.
Dreams following surgery
Sorry to hear about the distress these dreams are causing you. This is certainly not typical. Although there is no known link between surgery and the onset of vivid dreams, I am sure an argument can be made that overall stress (to which recovery from a major operation could certainly contribute) might lead to disruptions in normal sleep. I would not expect this to persist. It is not unreasonable to let your primary care provider know. Hope this helps and good luck with your continued recovery.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.